Remarks on Lipschitz domains in Carnot groups

Franchi, Bruno; Penso, Valentina; Serapioni, Raul (2014). Remarks on Lipschitz domains in Carnot groups. In: Stefani, Gianna; Boscain, Ugo; Gauthier, Jean-Paul; Sarychev, Andrey; Sigalotti, Mario (eds.) Geometric control theory and sub-Riemannian geometry. Springer INdAM Series: Vol. 5 (pp. 153-166). Cham: Springer 10.1007/978-3-319-02132-4_10

Full text not available from this repository. (Request a copy)

In this Note we present the basic features of the theory of Lipschitz maps within Carnot groups as it is developed in [8], and we prove that intrinsic Lipschitz domains in Carnot groups are uniform domains.

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Franchi, Bruno and Penso, Valentina

Subjects:

500 Science > 510 Mathematics

ISBN:

978-3-319-02131-7

Series:

Springer INdAM Series

Publisher:

Springer

Language:

English

Submitter:

Prof. Dr. Zoltan Balogh

Date Deposited:

15 Apr 2015 15:25

Last Modified:

15 Apr 2015 15:25

Publisher DOI:

10.1007/978-3-319-02132-4_10

URI:

https://boris.unibe.ch/id/eprint/66753

Actions (login required)

Edit item Edit item
Provide Feedback